Advanced Search

  Select All
Aurelie Akossi, Gerardo Chowell-Puente, Alexandra Smirnova
Daniel Gerth, Bernd Hofmann
AIMS Mathematics, 2019, 4(4): 1223-1247. doi: 10.3934/math.2019.4.1223
Michal Fečkan, Július Pačuta, Michal Pospíśil, Pavol Vidlička
AIMS Mathematics, 2019, 4(5): 1466-1487. doi: 10.3934/math.2019.5.1466
Mostafa Rezapour, Adebowale Sijuwade, Thomas Asaki
AIMS Mathematics, 2020, 5(4): 3284-3297. doi: 10.3934/math.2020211
Abstract     + HTML     + PDF(245 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals